Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Chest, left arm and leg pain, heart palpitations, throbbing sound in head. Caused by smoking weed?

I smoke weed today and 2-3 minuts after i had finished the joint my chest and left arm and leg started to hurt. everytime my heart was beating my chest arm and leg hurt. like somthing was trying to get in . And it hurt when i tryed to move. it alsow was like my body wanted to go right and lay right. what was that i could alsow hear my puls in my head WHAT was that?
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The common symptoms that you describe of chest and left arm and leg hurting, heart palpitations, throbbing in the head are all from using weed in the smoked form and probably laced with other substances as well. I suggest that you stop using the substance immediately as your description of the pulling in your head sounds to me like you are having problems with auditory hallucinations as well. Please consult an ER doctor as soon as possible or call and set up and earliest appointment with your doctor.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor